# SDR NSVA2010230

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 258
- Aircraft time: 34,110 hours, 38,885 cycles
- Engine: Ge CT79B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR TOOK ABOUT 4 MINUTES TO COME UP HYD PUMP RAN CONTINOUSLY.  RAN QRH CYCLED GEAR THEN CAME UP NORMALLY.  COULD NOT DUPLICATE DISCREPENCY. REPLACED HYDRAULIC AUTO PRESSURE SWITCH.  REPLACED HYDRAULIC RESEVOIR, BLED SYS AND SERVICED;  PERFORMED NUMEROUS GEAR SWINGS.
